Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 412534, 5 pages
http://dx.doi.org/10.1155/2014/412534
Research Article

Equivalent Conditions of Generalized Convex Fuzzy Mappings

College of Mathematics, Chongqing Normal University, Chongqing 400047, China

Received 2 November 2013; Accepted 22 December 2013; Published 8 January 2014

Academic Editors: T. Allahviranloo, E. Ammar, and G. Bonanno

Copyright © 2014 Xue Wen Liu and Dou He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Google Scholar · View at Scopus
  2. D. Dubois and H. Prade, “Towards fuzzy differential calculus. Part 1: integration of fuzzy mappings,” Fuzzy Sets and Systems, vol. 8, no. 1, pp. 1–17, 1982. View at Google Scholar · View at Scopus
  3. D. Dubois and H. Prade, “Towards fuzzy differential calculus. Part 2: integration of fuzzy mappings,” Fuzzy Sets and Systems, vol. 8, no. 1, pp. 105–116, 1982. View at Google Scholar · View at Scopus
  4. D. Dubois and H. Prade, “Towards fuzzy differential calculus. Part 3: integration of fuzzy mappings,” Fuzzy Sets and Systems, vol. 8, no. 1, pp. 225–234, 1982. View at Google Scholar · View at Scopus
  5. R. Goetschel Jr. and W. Voxman, “Topological properties of fuzzy numbers,” Fuzzy Sets and Systems, vol. 10, no. 1–3, pp. 87–99, 1983. View at Google Scholar · View at Scopus
  6. R. Goetschel Jr. and W. Voxman, “Elementary fuzzy calculus,” Fuzzy Sets and Systems, vol. 18, no. 1, pp. 31–43, 1986. View at Google Scholar · View at Scopus
  7. H. J. Zimmermann, Fuzzy Sets Theory and Application, Kluwer Academic, London, UK, 2nd edition, 1991.
  8. J. Ramík and M. Vlach, Generalized Concavity in Optimization and Decision Making, Kluwer Academic, London, UK, 2001.
  9. J. Ramík, “Duality in fuzzy linear programming with possibility and necessity relations,” Fuzzy Sets and Systems, vol. 157, no. 10, pp. 1283–1302, 2006. View at Publisher · View at Google Scholar · View at Scopus
  10. R. E. Bellman and L. A. Zadeh, “Decision making in a fuzzy environment,” Management Science, vol. 17, no. 4, pp. 141–164, 1970. View at Google Scholar · View at Scopus
  11. S. Nanda and K. Kar, “Convex fuzzy mappings,” Fuzzy Sets and Systems, vol. 48, no. 1, pp. 129–132, 1992. View at Google Scholar · View at Scopus
  12. E. Ammar and J. Metz, “On fuzzy convexity and parametric fuzzy optimization,” Fuzzy Sets and Systems, vol. 49, no. 2, pp. 135–142, 1992. View at Google Scholar · View at Scopus
  13. X. Y. Xinmin Yang, “Some properties of convex fuzzy sets,” Fuzzy Sets and Systems, vol. 72, no. 1, pp. 129–132, 1995. View at Google Scholar · View at Scopus
  14. Y.-R. Syau, “On convex and concave fuzzy mappings,” Fuzzy Sets and Systems, vol. 103, no. 1, pp. 163–168, 1999. View at Google Scholar · View at Scopus
  15. Y.-R. Syau, “Differentiability and convexity of fuzzy mappings,” Computers and Mathematics with Applications, vol. 41, no. 1-2, pp. 73–81, 2001. View at Publisher · View at Google Scholar · View at Scopus
  16. X. M. Yang and F. M. Yang, “A property on convex fuzzy sets,” Fuzzy Sets and Systems, vol. 126, no. 2, pp. 269–271, 2002. View at Publisher · View at Google Scholar · View at Scopus
  17. H. Yan and J. Xu, “A class of convex fuzzy mappings,” Fuzzy Sets and Systems, vol. 129, no. 1, pp. 47–56, 2002. View at Publisher · View at Google Scholar · View at Scopus
  18. G. Wang and C. Wu, “Directional derivatives and subdifferential of convex fuzzy mappings and application in convex fuzzy programming,” Fuzzy Sets and Systems, vol. 138, no. 3, pp. 559–591, 2003. View at Publisher · View at Google Scholar · View at Scopus
  19. Y.-E. Bao and C.-X. Wu, “Convexity and semicontinuity of fuzzy mappings,” Computers and Mathematics with Applications, vol. 51, no. 12, pp. 1809–1816, 2006. View at Publisher · View at Google Scholar · View at Scopus
  20. Y.-R. Syau and E. Stanley Lee, “Fuzzy convexity and multiobjective convex optimization problems,” Computers and Mathematics with Applications, vol. 52, no. 3-4, pp. 351–362, 2006. View at Publisher · View at Google Scholar · View at Scopus
  21. Y.-R. Syau and E. S. Lee, “A note on convexity and semicontinuity of fuzzy mappings,” Applied Mathematics Letters, vol. 21, no. 8, pp. 814–819, 2008. View at Publisher · View at Google Scholar · View at Scopus
  22. M. Panigrahi, G. Panda, and S. Nanda, “Convex fuzzy mapping with differentiability and its application in fuzzy optimization,” European Journal of Operational Research, vol. 185, no. 1, pp. 47–62, 2008. View at Publisher · View at Google Scholar · View at Scopus
  23. S. Karamardian, “Complementarity problems over cones with monotone and pseudomonotone maps,” Journal of Optimization Theory and Applications, vol. 18, no. 4, pp. 445–454, 1976. View at Publisher · View at Google Scholar · View at Scopus
  24. S. Karamardian and S. Schaible, “Seven kinds of monotone maps,” Journal of Optimization Theory and Applications, vol. 66, no. 1, pp. 37–46, 1990. View at Publisher · View at Google Scholar · View at Scopus
  25. R. X. Wang, Convex fuzzy mapping with differentiablity and fuzzy optimization problems [Dissertation], 2008.